Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Supercongruences and truncated hypergeometric series


Author: Bing He
Journal: Proc. Amer. Math. Soc. 145 (2017), 501-508
MSC (2010): Primary 11A07, 11S80; Secondary 33C20, 33B15
DOI: https://doi.org/10.1090/proc/13305
Published electronically: August 18, 2016
MathSciNet review: 3577856
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We employ the $ p$-adic Gamma function and some formulas on hypergeometric series to establish several new supercongruences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11A07, 11S80, 33C20, 33B15

Retrieve articles in all journals with MSC (2010): 11A07, 11S80, 33C20, 33B15


Additional Information

Bing He
Affiliation: College of Science, Northwest A&F University, Yangling 712100, Shaanxi, People’s Republic of China
Email: yuhe001@foxmail.com

DOI: https://doi.org/10.1090/proc/13305
Keywords: $p$-adic Gamma function, truncated hypergeometric series, supercongruence
Received by editor(s): November 5, 2015
Received by editor(s) in revised form: April 6, 2016
Published electronically: August 18, 2016
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2016 American Mathematical Society